# SDR AU980026

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655007
- Condition: Frayed
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH UPPER AILERON CABLE FRAYED IN AREA WHERE THE CABLE PASSES THROUGH THE INBOARD ENGINE NACELLE
